TITLE

Feynman diagrams and minimal models for operadic algebras

AUTHOR(S)
Chuang, J.; Lazarev, A.
PUB. DATE
April 2010
SOURCE
Journal of the London Mathematical Society;Apr2010, Vol. 81 Issue 2, p317
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We construct an explicit minimal model for an algebra over the cobar-construction of a differential graded operad. The structure maps of this minimal model are expressed in terms of sums over decorated trees. We introduce the appropriate notion of a homotopy equivalence of operadic algebras and show that our minimal model is homotopy equivalent to the original algebra. All this generalizes and gives a conceptual explanation of well-known results for A∞- algebras. Furthermore, we show that these results carry over to the case of algebras over modular operads; the sums over trees get replaced by sums over general Feynman graphs. As a by-product of our work we prove gauge-independence of Kontsevich's 'dual construction' producing graph cohomology classes from contractible differential graded Frobenius algebras.
ACCESSION #
53297136

 

Related Articles

  • Loop gauge theory and group cohomology. Vourdas, A. // Journal of Mathematical Physics;Mar1987, Vol. 28 Issue 3, p584 

    A generalized fiber bundle model in which the fibers are Hilbert spaces is studied. Unitary transformations are used to define a unitary isomorphism (‘‘parallelism’’) among them. The Weyl group is first used to ‘‘connect’’ the projective...

  • Pro-algebraic homotopy types. Pridham, J. P. // Proceedings of the London Mathematical Society;Sep2008, Vol. 97 Issue 2, p273 

    The purpose of this paper is to generalise Sullivan's rational homotopy theory to non-nilpotent spaces, providing an alternative approach to defining Toën's schematic homotopy types over any field k of characteristic 0. New features include an explicit description of homotopy groups using the...

  • Involutivity of field equations. Kruglikov, Boris // Journal of Mathematical Physics;Mar2010, Vol. 51 Issue 3, p032502 

    We prove involutivity of Einstein, Einstein–Maxwell, and other field equations by calculating the Spencer cohomology of these systems. The relation with Cartan method is traced in detail. Basic implications through Cartan–Kähler theory are derived.

  • MODEL STRUCTURES ON MODULES OVER DING-CHEN RINGS. Gillespie, James // Homology, Homotopy & Applications;2010, Vol. 12 Issue 1, p61 

    An n-FC ring is a left and right coherent ring whose left and right self-FP-injective dimension is n. The work of Ding and Chen shows that these rings possess properties which generalize those of n-Gorenstein rings. In this paper we call a (left and right) coherent ring with finite (left and...

  • RIGIDITY OF PERIODIC DIFFEOMORPHISMS OF HOMOTOPY K3 SURFACES. JIN HONG KIM // Quarterly Journal of Mathematics;Jun2008, Vol. 59 Issue 2, p237 

    In this paper, we show that homotopy K3 surfaces do not admit a periodic diffeomorphism of odd prime order 3 acting trivially on cohomology. This gives a negative answer for period 3 to Problem 4.124 in Kirby's problem list. In addition, we give an obstruction in terms of the rationality and the...

  • Homotopy classification and the generalized Swan homomorphism. Johnson, F. E. A. // Journal of K -- Theory;Dec2009, Vol. 4 Issue 3, p491 

    In his fundamental paper on group cohomology [20] R.G. Swan defined a homomorphism (Z/∣G∣)*→ Kç0(Z∣G∣) for any finite group G which, in this restricted context, has since been used extensively both in the classification of projective modules and the algebraic...

  • Generalized Airy Functions and the Cohomological Intersection Numbers. Kimura, H. // Journal of Mathematical Sciences;Dec2004, Vol. 124 Issue 5, p5250 

    We compute explicitly the cohomological intersection numbers for the basis and extend the result of Iwasaki and Matsumoto. To this end, we establish the exterior power structure for the polynomial twisted de Rham cohomology group associated with the generalized Airy functions at a point of...

  • Compatibility, Multi-brackets and Integrability of Systems of PDEs. Kruglikov, Boris; Lychagin, Valentin // Acta Applicandae Mathematica;Jan2010, Vol. 109 Issue 1, p151 

    We establish an efficient compatibility criterion for a system of generalized complete intersection type in terms of certain multi-brackets of differential operators. These multi-brackets generalize the higher Jacobi-Mayer brackets, important in the study of evolutionary equations and the...

  • Adjoint and Trivial Cohomologies of Nilpotent Complex Lie Algebras of Dimension ⩽7. Magnin, L. // International Journal of Mathematics & Mathematical Sciences;2008, p1 

    We present tables for adjoint and trivial cohomologies of complex nilpotent Lie algebras of dimension⩽7. Attention is paid to quadratic Lie algebras, Poincaré duality, and harmonic cocycles.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics